Locally nilpotent groups with the maximal condition on infinite normal subgroups
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 465-472
Published online September 1, 2004
Dae Hyun Paek
Busan National University of Education
Abstract : A group $G$ is said to satisfy the maximal condition on infinite normal subgroups if there does not exist an infinite properly ascending chain of infinite normal subgroups. We characterize the structure of locally nilpotent groups satisfying this chain condition. We then show how to construct locally nilpotent groups with the maximal condition on infinite normal subgroups, but not the maximal condition on subgroups.
Keywords : locally nilpotent groups, maximal condition on infinite normal subgroups
MSC numbers : Primary 20E15; Secondary 20F22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd